Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 99, Number 3, October 1997

The Small Dispersion Limit for a Nonlinear Semidiscrete System of Equations
pp. 205-254(50)
Authors: Turner, Cristina Vilma; Rosales, Rodolfo Rubén


Justification of Asymptotic Formulas for the Fourth Painlevé Equation
pp. 255-283(29)
Author: Abdullayev, Alisher S.


  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more